# SDR DALA2021072004078

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 97,886 hours, 13,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 EMERGENCY ESCAPE LIGHTS AT SEATS 21-31AB ARE INOPERATIVE. CORRECTIVE ACTION: FOUND FUSE BATTERY CHARGER. CHARGER REPLACED. SYSTEM OPERATION IS NORMAL. (LP 7324744)
